Research article

Further results on stability analysis of Takagi–Sugeno fuzzy time-delay systems via improved Lyapunov–Krasovskii functional

  • Received: 25 April 2022 Revised: 26 June 2022 Accepted: 03 July 2022 Published: 07 July 2022
  • MSC : 34D20, 34E05

  • The problem of delay-range-dependent (DRD) stability analysis for continuous time Takagi–Sugeno (T–S) fuzzy time-delay systems (TDSs) is addressed in this paper. An improved DRD stability criterion is proposed in an linear matrix inequality (LMI) framework by constructing an appropriate delay-product-type (DPT) Lyapunov–Krasovskii functional (LKF) to make use of Bessel-Legendre polynomial based relaxed integral inequality. The modification in the proposed LKF along with the judicious choice of integral inequalities helps to obtain a less conservative delay upper bound for a given lower bound. The efficacy of the obtained stability conditions is validated through the solution of three numerical examples.

    Citation: Rupak Datta, Ramasamy Saravanakumar, Rajeeb Dey, Baby Bhattacharya. Further results on stability analysis of Takagi–Sugeno fuzzy time-delay systems via improved Lyapunov–Krasovskii functional[J]. AIMS Mathematics, 2022, 7(9): 16464-16481. doi: 10.3934/math.2022901

    Related Papers:

  • The problem of delay-range-dependent (DRD) stability analysis for continuous time Takagi–Sugeno (T–S) fuzzy time-delay systems (TDSs) is addressed in this paper. An improved DRD stability criterion is proposed in an linear matrix inequality (LMI) framework by constructing an appropriate delay-product-type (DPT) Lyapunov–Krasovskii functional (LKF) to make use of Bessel-Legendre polynomial based relaxed integral inequality. The modification in the proposed LKF along with the judicious choice of integral inequalities helps to obtain a less conservative delay upper bound for a given lower bound. The efficacy of the obtained stability conditions is validated through the solution of three numerical examples.



    加载中


    [1] H. K. Khalil, J. W. Grizzle, Nonlinear systems, Prentice Hall, New Jersey, 1996.
    [2] V. Djordjevic, L. Dubonjic, M. M. Morato, D. Prsic, V. Stojanovic, Sensor fault estimation for hydraulic servo actuator based on sliding mode observer, Math. Modell. Control, 2 (2022), 34–43. https://doi.org/10.3934/mmc.2022005 doi: 10.3934/mmc.2022005
    [3] T. Takagi, M. Sugeno, Fuzzy identification of systems and its applications to modeling and control, IEEE Trans. Syst. Man Cybern., 15 (1985), 116–132. https://doi.org/10.1109/TSMC.1985.6313399 doi: 10.1109/TSMC.1985.6313399
    [4] C. Ge, Y. Shi, J. H. Park, C. Hua, Robust H$_{\infty}$ stabilization for T–S fuzzy systems with time-varying delays and memory sampled-data control, Appl. Math. Comput., 346 (2019), 500–512. https://doi.org/10.1016/j.amc.2018.10.076 doi: 10.1016/j.amc.2018.10.076
    [5] C. Peng, Q. L. Han, Delay-range-dependent robust stabilization for uncertain T–S fuzzy control systems with interval time-varying delays, Inf. Sci., 181 (2011), 4287–4299. https://doi.org/10.1016/j.ins.2011.05.025 doi: 10.1016/j.ins.2011.05.025
    [6] F. O. Souza, V. C. S. Campos, R. M. Palhares, On delay-dependent stability conditions for Takagi–Sugeno fuzzy systems, J. Frankl. Inst., 351 (2014), 3707–3718. https://doi.org/10.1016/j.jfranklin.2013.03.017 doi: 10.1016/j.jfranklin.2013.03.017
    [7] S. P. Boyd, L. El Ghaoui, E. Feron, V. Balakrishnan, Linear matrix inequalities in system and control theory, SIAM, Philadelphia, PA, 1994. https://doi.org/10.1137/1.9781611970777
    [8] K. Gu, V. L. Kharitonov, J. Chen, Stability of time-delay systems, MA: Birkhäuser, 2003. https://doi.org/10.1007/978-1-4612-0039-0
    [9] B. Jiang, Y. Lou, J. Lu, Input-to-state stability of delayed systems with bounded-delay impulses, Math. Modell. Control, 2, (2022), 44–54. https://doi.org/10.3934/mmc.2022006
    [10] E. Fridman, U. Shaked, An improved stabilization method for linear time-delay systems, IEEE Trans. Autom. Control, 47 (2002), 1931–1937. https://doi.org/10.1109/TAC.2002.804462 doi: 10.1109/TAC.2002.804462
    [11] Y. He, Q. G. Wang, L. Xie, C. Lin, Further improvement of free-weighting matrices technique for systems with time-varying delay, IEEE Trans. Autom. Control, 52 (2007), 293–299. https://doi.org/10.1109/TAC.2006.887907 doi: 10.1109/TAC.2006.887907
    [12] P. Park, J. W. Ko, C. Jeong, Reciprocally convex approach to stability of systems with time-varying delays, Automatica, 47 (2011), 235–238. https://doi.org/10.1016/j.automatica.2010.10.014 doi: 10.1016/j.automatica.2010.10.014
    [13] A. Seuret, F. Gouaisbaut, Wirtinger-based integral inequality: Application to time-delay systems, Automatica, 49 (2013), 2860–2866. https://doi.org/10.1016/j.automatica.2013.05.030 doi: 10.1016/j.automatica.2013.05.030
    [14] P. Park, W. I. Lee, S. Y. Lee, Auxiliary function-based integral inequalities for quadratic functions and their applications to time-delay systems, J. Frankl. Inst., 352 (2015), 1378–1396. https://doi.org/10.1016/j.jfranklin.2015.01.004 doi: 10.1016/j.jfranklin.2015.01.004
    [15] J. Chen, D. Xu, B. Shafai, On sufficient conditions for stability independent of delay, IEEE Trans. Autom. Control, 40 (1995), 1675–1680. https://doi.org/10.1109/9.412644 doi: 10.1109/9.412644
    [16] C. K. Zhang, F. Long, Y. He, W. Yao, L. Jiang, M. Wu, A relaxed quadratic function negative-determination lemma and its application to time-delay systems, Automatica, 113 (2020), 108764. https://doi.org/10.1016/j.automatica.2019.108764 doi: 10.1016/j.automatica.2019.108764
    [17] J. H. Kim, Further improvement of Jensen inequality and application to stability of time-delayed systems, Automatica, 64 (2016), 121–125. https://doi.org/10.1016/j.automatica.2015.08.025 doi: 10.1016/j.automatica.2015.08.025
    [18] F. S. de Oliveira, F. O. Souza, Further refinements in stability conditions for time-varying delay systems, Appl. Math. Comput., 369 (2020), 124866. https://doi.org/10.1016/j.amc.2019.124866 doi: 10.1016/j.amc.2019.124866
    [19] H. B. Zeng, H. C. Lin, Y. He, K. L. Teo, W. Wang, Hierarchical stability conditions for time-varying delay systems via an extended reciprocally convex quadratic inequality, J. Frankl. Inst., 357 (2020), 9930–9941. https://doi.org/10.1016/j.jfranklin.2020.07.034 doi: 10.1016/j.jfranklin.2020.07.034
    [20] Z. Feng, W. X. Zheng, Improved stability condition for Takagi–Sugeno fuzzy systems with time-varying delay, IEEE Trans. Cybern., 47 (2017), 661–670. https://doi.org/10.1109/TCYB.2016.2523544 doi: 10.1109/TCYB.2016.2523544
    [21] J. An, T. Li, G. Wen, R. Li, New stability conditions for uncertain T–S fuzzy systems with interval time-varying delay, Int. J. Control, Autom. Syst., 10 (2012), 490–497. https://doi.org/10.1007/s12555-012-0305-9 doi: 10.1007/s12555-012-0305-9
    [22] H. B. Zeng, J. H. Park, J. W. Xia, S. P. Xiao, Improved delay-dependent stability criteria for T–S fuzzy systems with time-varying delay, Appl. Math. Comput., 235 (2014), 492–501. https://doi.org/10.1016/j.amc.2014.03.005 doi: 10.1016/j.amc.2014.03.005
    [23] Z. Zhang, C. Lin, B. Chen, New stability and stabilization conditions for T–S fuzzy systems with time delay, Fuzzy Sets Syst., 263 (2015), 82–91. https://doi.org/10.1016/j.fss.2014.09.012 doi: 10.1016/j.fss.2014.09.012
    [24] R. Márquez, T. M. Guerra, A. Kruszewski, M. Bernal, Improvements on non-quadratic stabilization of Takagi–Sugeno models via line-integral Lyapunov functions, IFAC Proc. Vol., 46 (2013), 473–478. https://doi.org/10.3182/20130902-3-CN-3020.00165 doi: 10.3182/20130902-3-CN-3020.00165
    [25] C. Peng, L. Y. Wen, J. Q. Yang, On delay-dependent robust stability criteria for uncertain T–S fuzzy systems with interval time-varying delay, Int. J. Fuzzy Syst., 13 (2011), 35–44.
    [26] E. Tian, D. Yue, Y. Zhang, Delay-dependent robust $H_\infty$ control for T–S fuzzy system with interval time-varying delay, Fuzzy Sets Syst., 160 (2009), 1708–1719. https://doi.org/10.1016/j.fss.2008.10.014 doi: 10.1016/j.fss.2008.10.014
    [27] Z. Lian, Y. He, C. K. Zhang, M. Wu, Stability analysis for T–S fuzzy systems with time-varying delay via free-matrix-based integral inequality, Int. J. Control Autom. Syst., 14 (2016), 21–28. https://doi.org/10.1007/s12555-015-2001-z doi: 10.1007/s12555-015-2001-z
    [28] F. Liu, M. Wu, Y. He, R. Yokoyama, New delay-dependent stability criteria for T–S fuzzy systems with time-varying delay, Fuzzy Sets Syst., 161 (2010), 2033–2042. https://doi.org/10.1016/j.fss.2009.12.014 doi: 10.1016/j.fss.2009.12.014
    [29] S. H. Tsai, Y. A. Chen, J. C. Lo, A novel stabilization condition for a class of T–S fuzzy time-delay systems, Neurocomputing, 175 (2016), 223–232. https://doi.org/10.1016/j.neucom.2015.10.054 doi: 10.1016/j.neucom.2015.10.054
    [30] R. Datta, R. Dey, B. Bhattacharya, A. Chakraborti, Improved stability condition for fuzzy systems with interval time varying delay, 2017 Joint 17th World Congress of International Fuzzy Systems Association and 9th International Conference on Soft Computing and Intelligent Systems (IFSA-SCIS), 2017, 1–6. https://doi.org/10.1109/IFSA-SCIS.2017.8023230
    [31] Z. Lian, Y. He, C. K. Zhang, M. Wu, Stability and stabilization of T–S fuzzy systems with time-varying delays via delay-product-type functional method, IEEE Trans. Cybern., 50 (2020), 2580–2589. https://doi.org/10.1109/TCYB.2018.2890425 doi: 10.1109/TCYB.2018.2890425
    [32] H. B. Zeng, J. H. Park, J. W. Xia, S. P. Xiao, Improved delay-dependent stability criteria for T–S fuzzy systems with time-varying delay, Appl. Math. Comput., 235 (2014), 492–501. https://doi.org/10.1016/j.amc.2014.03.005 doi: 10.1016/j.amc.2014.03.005
    [33] L. Huang, X. Xie, C. Tan, Improved stability criteria for T–S fuzzy systems with time-varying delay via convex analysis approach, IET Control Theory Appl., 10 (2016), 1888–1895. https://doi.org/10.1049/iet-cta.2015.1109 doi: 10.1049/iet-cta.2015.1109
    [34] Z. Lian, Y. He, C. K. Zhang, M. Wu, Further robust stability analysis for uncertain Takagi–Sugeno fuzzy systems with time-varying delay via relaxed integral inequality, Inf. Sci., 409 (2017), 139–150. https://doi.org/10.1016/j.ins.2017.05.017 doi: 10.1016/j.ins.2017.05.017
    [35] Z. Li, H. Yan, H. Zhang, J. Sun, H. K. Lam, Stability and stabilization with additive freedom for delayed Takagi–Sugeno fuzzy systems by intermediary polynomial-based functions, IEEE Trans. Fuzzy Syst., 28 (2019), 692–705. https://doi.org/10.1109/TFUZZ.2019.2914615 doi: 10.1109/TFUZZ.2019.2914615
    [36] X. J. Pan, B. Yang, J. J. Cao, X. D. Zhao, Improved stability analysis of Takagi–Sugeno fuzzy systems with time-varying delays via an extended delay-dependent reciprocally convex inequality, Inf. Sci., 571 (2021), 24–37. https://doi.org/10.1016/j.ins.2021.04.043 doi: 10.1016/j.ins.2021.04.043
    [37] O. M. Kwon, M. J. Park, J. H. Park, S. M. Lee, Stability and stabilization of T–S fuzzy systems with time-varying delays via augmented Lyapunov–Krasovskii functionals, Inf. Sci., 372 (2016), 1–15. https://doi.org/10.1016/j.ins.2016.08.026 doi: 10.1016/j.ins.2016.08.026
    [38] J. Tan, S. Dian, T. Zhao, Further studies on stability and stabilization of T–S fuzzy systems with time-varying delays via fuzzy Lyapunov–Krasovskii functional method, Asian J. Control, 20 (2018), 1–16. https://doi.org/10.1002/asjc.1697 doi: 10.1002/asjc.1697
    [39] R. Datta, R. Dey, B. Bhattacharya, R. Saravanakumar, O. M. Kwon, Stability and stabilization of T–S fuzzy systems with variable delays via new Bessel–Legendre polynomial based relaxed integral inequality, Inf. Sci., 522 (2020), 99–123. https://doi.org/10.1016/j.ins.2020.02.060 doi: 10.1016/j.ins.2020.02.060
    [40] R. Datta, R. Saravanakumar, R. Dey, B. Bhattacharya, C. K. Ahn, Improved stabilization criteria for Takagi–Sugeno fuzzy systems with variable delays, Inf. Sci., 579 (2021), 591–606. https://doi.org/10.1016/j.ins.2021.07.089 doi: 10.1016/j.ins.2021.07.089
    [41] X. Li, D. W. Ho, J. Cao, Finite-time stability and settling-time estimation of nonlinear impulsive systems, Automatica, 99 (2019), 361–368. https://doi.org/10.1016/j.automatica.2018.10.024 doi: 10.1016/j.automatica.2018.10.024
    [42] X. Li, S. Song, J. Wu, Exponential stability of nonlinear systems with delayed impulses and applications, IEEE Trans. Autom. Control, 64 (2019), 4024–4034. https://doi.org/10.1109/TAC.2019.2905271 doi: 10.1109/TAC.2019.2905271
    [43] X. Li, D. Peng, J. Cao, Lyapunov stability for impulsive systems via event-triggered impulsive control, IEEE Trans. Autom. Control, 65 (2020), 4908–4913. https://doi.org/10.1109/TAC.2020.2964558 doi: 10.1109/TAC.2020.2964558
    [44] Y. Zhang, X. Mu, Event-triggered output quantized control of discrete Markovian singular systems, Automatica, 135 (2022), 109992. https://doi.org/10.1016/j.automatica.2021.109992 doi: 10.1016/j.automatica.2021.109992
    [45] Y. Zhang, P. Shi, R. K. Agarwal, Y. Shi, Event-based mixed $\mathcal{H}_{\infty}$ and passive filtering for discrete singular stochastic systems, Int. J. Control, 93 (2020), 2407–2415. https://doi.org/10.1080/00207179.2018.1559360 doi: 10.1080/00207179.2018.1559360
    [46] Y. Zhang, P. Shi, R. K. Agarwal, Y. Shi, Event-based dissipative analysis for discrete time-delay singular jump neural networks, IEEE Trans. Neur. Net. Lear. Syst., 31 (2020), 1232–1241. https://doi.org/10.1109/TNNLS.2019.2919585 doi: 10.1109/TNNLS.2019.2919585
    [47] Y. Zhang, P. Shi, M. V. Basin, Event-based finite-time $H_{\infty}$ filtering of discrete-time singular jump network systems, Int. J. Robust Nonlinear Control, 32 (2022), 4038–4054. https://doi.org/10.1002/rnc.6009 doi: 10.1002/rnc.6009
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(414) PDF downloads(74) Cited by(0)

Article outline

Figures and Tables

Figures(3)  /  Tables(3)

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog